| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 1, 2006, no. 37-40


Xiao-Chun Hong, Qing-Hua Qin
      Limit cycle analysis on a cubic Hamiltonian system with quintic perturbed terms
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1805 - 1818
      http://dx.doi.org/10.12988/imf.2006.06155

Houshang Behravesh, Sebar Ghadery
      Characters and quasi-permutation representations of finite p-groups with few non-normal subgroups
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1819 - 1824
      http://dx.doi.org/10.12988/imf.2006.06156

M. R. Darafsheh, A. R. Moghaddamfar, A. R. Zokayi
      The characterization of PGL(2,p) for some p by their element orders
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1825 - 1831
      http://dx.doi.org/10.12988/imf.2006.06157

Nam Min Kim, Ja Kyung Koo
      Self-recursions of the Hauptmodul \mathcal{N}(j_{1,3})
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1833 - 1840
      http://dx.doi.org/10.12988/imf.2006.06158

J. A. de Wet
      The nuclear hologram
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1841 - 1848
      http://dx.doi.org/10.12988/imf.2006.06159

B. Belaidi, S. Abbas
      Growth and oscillation theory of non-homogeneous complex differential equations with entire coefficients
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1849 - 1860
      http://dx.doi.org/10.12988/imf.2006.06160

Ahmed A. Abu-Taleb, Mahmoud M. Smadi
      Asymptotic efficiencies of the survival functions estimators for the exponential distribution
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1861 - 1869
      http://dx.doi.org/10.12988/imf.2006.06161

S. Ebrahimi Atani, F. Farzalipour
      Notes on the graded prime submodules
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1871 - 1880
      http://dx.doi.org/10.12988/imf.2006.06162

M. Khanehgir, M. Hassani
      A note on operators in Hilbert C*-modules
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1881 - 1885
      http://dx.doi.org/10.12988/imf.2006.06163

E. Turhan, N. Catalbas
      The left invariant metrics which is defined on Heisenberg group
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1887 - 1892
      http://dx.doi.org/10.12988/imf.2006.06164

Tae Ho Kang, Hyunsuk Kim, Tae Wan Kim
      On the spectral geometry for the Jacobi operators of harmonic maps into C-manifolds
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1893 - 1903
      http://dx.doi.org/10.12988/imf.2006.06165

Bicheng Yang
      On an extended Hardy-Hilbert's inequality and some reversed form
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1905 - 1912
      http://dx.doi.org/10.12988/imf.2006.06166

G. Cimatti, G. F. Gronchi
      A nonlocal problem arising from Poiseuille flow with electrical body forces
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1913 - 1918
      http://dx.doi.org/10.12988/imf.2006.06167

J. Biazar, Masumeh Pourabd
      A Maple program for computing Adomian polynomials
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1919 - 1924
      http://dx.doi.org/10.12988/imf.2006.06168

J. Biazar, Z. Ayati
      An approximation to the solution of parabolic equation by Adomian decomposition method and comparing the result with Crank-Nicolson method
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1925 - 1933
      http://dx.doi.org/10.12988/imf.2006.06169

D. Rostamy V. F., M. Jabbari
      A fractional order of convergence rate for successive methods: Examples on integral equations
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1935 - 1942
      http://dx.doi.org/10.12988/imf.2006.06170

Gi-Sang Cheon, Haeng-Won Yoon
      A note on the Dittert conjecture for permanents
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1943 - 1949
      http://dx.doi.org/10.12988/imf.2006.06171

D. Uzel, S. M. Uyangor
      Attitudes of 7th class students toward mathematics in realistic mathematics education
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1951 - 1959
      http://dx.doi.org/10.12988/imf.2006.06172

A. Uysal, E. Ozkara Canfes, C. Elvan Dinc
      On quasi-recurrent spaces with Ricci quarter-symmetric metric connection
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1961 - 1968
      http://dx.doi.org/10.12988/imf.2006.06173

B. K. Spearman
      Monogenic A_4 quartic fields
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1969 - 1974
      http://dx.doi.org/10.12988/imf.2006.06174

R. S. N. Alsaedi
      Generalized quasilinearization method for the forced Duffing equation with mixed B.C.
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1975 - 1982
      http://dx.doi.org/10.12988/imf.2006.06175

Chang-Woo Park, Sungryul Lee
      Local separation principle for a special class of nonlinear systems
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1983 - 1995
      http://dx.doi.org/10.12988/imf.2006.06176

R. Zaare-Nahandi
      Some infinite classes of Fullerene graphs
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 1997 - 2002
      http://dx.doi.org/10.12988/imf.2006.06177

Kenvi Wang, Chen Chang, Chung Ping Liu
      A multi-entry simulated and inversed function approach for alternative solutions
      Int. Math. Forum, Vol. 1, 2006, no. 37-40, 2003 - 2017
      http://dx.doi.org/10.12988/imf.2006.06178


Journals | Books | Author guidelines